Search. Read. Cite.

Easy to search. Easy to read. Easy to cite with credible sources.

Asian Journal of Mathematics & Statistics

Year: 2010  |  Volume: 3  |  Issue: 1  |  Page No.: 25 - 32

Some General Identities among Single Moments of Order Statistics

J. Saran and S.K. Singh


In this study, we derive some general identities among c.d.f.’s and single moments of order statistics by using Legendre polynomials in the interval [a,b]. These identities are then applied to obtain some new combinatorial identities. These results generalize some of the earlier results in this direction.

Cited References Fulltext